MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD SMALL-S, 75 CM; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD SMALL-S, 75 CM; NO MATCH
Model Number 1456Q/75
Medical Device Problem Code Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the clinic.Upon interrogation, the left ventricular (lv) lead had stimulated across all vectors at low output.The lv lead was explanted but when the physician tried to implant a new lv lead, the lv lead was unable to be implant.The lv lead was not implanted.The patient was stable.
 
Additional Manufacturer Narrative
Correction: h6.

Brand Name
QUARTET LEAD SMALL-S, 75 CM
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20253005
Report Number2017865-2024-65318
Device Sequence Number15681765
Product Code NIK
UDI-Device Identifier05414734510141
UDI-Public(01)05414734510141(10)A000128714(17)250630
Combination Product (Y/N)Y
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number1456Q/75
Device Lot NumberA000128714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT ICD; OPTISURE LEAD; TENDRIL STS LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale